# SDR 06FDEA2786

- Difficulty date: August 2, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 47,275 hours, 8,897 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE FIXED PANEL BEADED DOUBLER AT STA XOS 692 FOUND CRACKED.  REPAIRED AS PER E.A. 1-5730-103526, WINGS - LEADING EDGE BEADED DOUBLER -   PERMANENT REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
